Alert archive / Montana / High Wind Watches in 2011

High Wind Watch 1, NWS Great Falls, MT

January 4, 2011

NWS Great Falls, MT issued this high wind watch at Jan 4, 2011, 2:35 PM MST. It took effect at Jan 5, 2011, 11:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 4, 2011, 2:35 PM MST (21:35 UTC)
In effect from
Jan 5, 2011, 11:00 PM MST
Expired
Jan 5, 2011, 3:45 AM MST
In force
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

162 
WWUS75 KTFX 042135
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
235 PM MST TUE JAN 4 2011

MTZ014-050100-
/O.CON.KTFX.AS.Y.0001.000000T0000Z-110105T0100Z/
CENTRAL AND SOUTHERN LEWIS AND CLARK-
INCLUDING THE FOLLOWING LOCATIONS...HELENA
235 PM MST TUE JAN 4 2011

...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING FOR THE HELENA VALLEY INCLUDING THE CITY OF HELENA...

AN AIR STAGNATION ADVISORY FOR THE HELENA VALLEY INCLUDING THE
CITY OF HELENA REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. 

* THE MONTANA DEPARTMENT OF ENVIRONMENTAL QUALITY HAS DECLARED 
  A WARNING LEVEL AIR STAGNATION ADVISORY FOR THE HELENA 
  VALLEY... INCLUDING THE CITY OF HELENA.

* A WARNING LEVEL AIR STAGNATION ADVISORY MEANS DISPERSION 
  CONDITIONS ARE POOR AND NOT EXPECTED TO IMPROVE MUCH...AND 
  THAT PARTICULATES HAVE BEEN TRENDING UP...AND THAT AN 
  EXCEEDING OF THE 24 HOUR STANDARD HAS ALREADY OCCURRED OR 
  WILL OCCUR.

* WHEN AIR QUALITY LEVELS ARE UNHEALTHY...MDEQ RECOMMENDS THAT 
  PEOPLE WITH RESPIRATORY OR HEART DISEASE...THE ELDERLY...AND 
  CHILDREN SHOULD AVOID PROLONGED EXERTION. EVERYONE ELSE 
  SHOULD LIMIT PROLONGED EXERTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT
OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE
TO DANGEROUS LEVELS. PERSONS WITH RESPIRATORY ILLNESS SHOULD
FOLLOW THEIR PHYSICIANS ADVICE FOR DEALING WITH HIGH LEVELS OF
AIR POLLUTION.

&&

$$

MTZ009-010-048-050600-
/O.NEW.KTFX.HW.A.0001.110106T0600Z-110107T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...CHOTEAU
235 PM MST TUE JAN 4 2011

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY AFTERNOON. BEFORE DIMINISHING LATE THURSDAY EVENING.

* TIMING AND MAIN IMPACT: WEST WINDS WILL INCREASE IN SPEED LATE
  WEDNESDAY NIGHT ALONG THE ROCKY MOUNTAIN FRONT AND ASSOCIATED
  HIGH PLAINS. THESE WINDS WILL STAY STRONG AND GUSTY THROUGHOUT
  THE DAY THURSDAY BEFORE BEGINNING TO DIMINISH LATE THURSDAY
  NIGHT.

* WINDS: WEST WIND UP TO 40 MPH WITH GUSTS IN EXCESS OF 65 MPH ARE
  POSSIBLE ALONG THE ROCKY MOUNTAIN FRONT. ESPECIALLY IN FAVORED
  AREAS SUCH AS PASSES AND LONG RIDGE TOPS.

* OTHER IMPACTS: BLOWING AND DRIFTING SNOW WILL BE POSSIBLE AT
  TIMES...ESPECIALLY IN THE EARLY MORNING HOURS. VISIBILITIES MAY
  BE REDUCED TO LESS THAN ONE MILE AT TIMES. 

* LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING...
  MARIAS PASS...LOGAN PASS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
2 follow-up statements
296 
WWUS75 KTFX 042358
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
458 PM MST TUE JAN 4 2011

MTZ014-050100-
/O.CAN.KTFX.AS.Y.0001.000000T0000Z-110105T0100Z/
CENTRAL AND SOUTHERN LEWIS AND CLARK-
INCLUDING THE FOLLOWING LOCATIONS...HELENA
458 PM MST TUE JAN 4 2011

...AIR STAGNATION ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE AIR
STAGNATION ADVISORY. 

MONTANA DEPARTMENT OF ENVIRONMENTAL QUALITY REPORTS THAT
CONDITIONS ARE RAPIDLY IMPROVING IN THE HELENA VALLEY...AND THAT
GOOD AIR QUALITY IS EXPECTED FOR WEDNESDAY. AS A RESULT...THE AIR
STAGNATION ADVISORY HAS BEEN CANCELLED.

$$

MTZ009-010-048-051300-
/O.CON.KTFX.HW.A.0001.110106T0600Z-110107T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...CHOTEAU
458 PM MST TUE JAN 4 2011

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING
THROUGH THURSDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING
THROUGH THURSDAY AFTERNOON. 

* TIMING AND MAIN IMPACT: WEST WINDS WILL INCREASE IN SPEED 
  LATE WEDNESDAY NIGHT ALONG THE ROCKY MOUNTAIN FRONT AND 
  ASSOCIATED HIGH PLAINS. THESE WINDS WILL STAY STRONG AND 
  GUSTY THROUGHOUT THE DAY THURSDAY BEFORE BEGINNING TO 
  DIMINISH LATE THURSDAY NIGHT.

* WINDS: WEST WIND UP TO 40 MPH WITH GUSTS IN EXCESS OF 65 MPH
  ARE POSSIBLE ALONG THE ROCKY MOUNTAIN FRONT. ESPECIALLY IN 
  FAVORED AREAS SUCH AS PASSES AND LONG RIDGE TOPS. 

* OTHER IMPACTS: BLOWING AND DRIFTING SNOW WILL BE POSSIBLE AT 
  TIMES...ESPECIALLY IN THE EARLY MORNING HOURS. VISIBILITIES 
  MAY BE REDUCED TO LESS THAN ONE MILE AT TIMES.

* LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... 
  MARIAS PASS...LOGAN PASS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
116 
WWUS75 KTFX 051045
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
345 AM MST WED JAN 5 2011

MTZ009-010-048-052200-
/O.UPG.KTFX.HW.A.0001.110106T0600Z-110107T0000Z/
/O.NEW.KTFX.HW.W.0001.110106T0600Z-110107T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...CHOTEAU
345 AM MST WED JAN 5 2011

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST 
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM
MST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING AND MAIN IMPACT: WEST WINDS WILL INCREASE LATE WEDNESDAY    
  NIGHT ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT HIGH PLAINS.     
  THESE WINDS WILL REMAIN STRONG AND GUSTY DURING THE DAYTIME HOURS  
  ON THURSDAY BEFORE BEGINNING TO DIMINISH LATE THURSDAY NIGHT.

* WINDS: SUSTAINED WINDS UP TO 40 MPH WITH GUSTS IN EXCESS OF 65 MPH 
  ARE POSSIBLE ALONG THE ROCKY MOUNTAIN FRONT. HIGHER GUSTS ARE      
  POSSIBLE OVER FAVORED MOUNTAIN PASSES AND CANYONS.

* OTHER IMPACTS: THE STRONG WINDS MAY CREATE LOCALIZED AREAS OF
  BLOWING AND DRIFTING SNOW WITH VISIBILITIES REDUCED TO LESS
  THAN ONE MILE AT TIMES.

* LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING...  
MARIAS PASS...LOGAN PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Jan 4, 11:00 AM MST, 3 hours 35 minutes earlier.

Area forecast discussion, Jan 4, 11:00 AM MST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1100 AM MST TUE JAN 4 2011

.UPDATE...
NO SIGNIFICANT CHANGES TO THIS MORNING FORECAST. SLIGHTLY RAISED
TEMPERATURES ALONG THE MILK RIVER VALLEY IN BLAINE AND HILL
COUNTIES. HAVE REPORTS OF BLOWING SNOW ALONG THE ROCKY MOUNTAIN
FRONT. HAVE EXPANDED BLOWING SNOW ACROSS THE ROCKY MOUNTAIN FRONT
AND ASSOCIATED HIGH PLAINS. HOWEVER DUE TO THE PATCHY NATURE OF
THIS PHENOMENON NO ADVISORY IS EXPECTED AT THIS TIME. STRONG WINDS
ARE EXPECTED THURSDAY AND FRIDAY AHEAD OF THE NEXT SYSTEM WILL
FOCUS MAINLY ON WINDS THROUGH THE SHORT TERM AND COULD PRODUCE
ANOTHER UPDATE BEFORE THE SCHEDULED AFTERNOON FORECAST SUITE. SUK

&&

.AVIATION...
UPDATED 1800Z.
THE REGION REMAINS UNDER THE INFLUENCE OF NORTHWEST FLOW AND WEAK
HIGH PRESSURE. SEVERAL DISTURBANCES WILL MOVE THROUGH THE FLOW TODAY
BUT ARE ONLY EXPECTED TO BRING LIGHT SNOW SHOWERS TO THE SOUTHWEST.
A STRONG SURFACE PRESSURE GRADIENT ALONG THE LEE OF THE ROCKIES WILL
REMAIN KEEPING BREEZY SURFACE WINDS ACROSS NORTH CENTRAL MONTANA
THROUGH THE NEXT 24 HOURS. VFR CONDS WILL PREVAIL WITH THE EXCEPTION
OF MVFR CONDITIONS AND MOUNTAIN OBSCURATION NEAR SHOWERS.

&&

.HYDROLOGY...
ICE JAM CONDITIONS ARE OCCURRING ON THE GALLATIN RIVER NEAR
LOGAN...PRODUCING MINOR FLOODING. THE RIVER IS OUT OF ITS BANKS BUT
NO ROADS OR STRUCTURES ARE THREATENED AT THIS TIME. FURTHER WATER
RISES ARE POSSIBLE. NATIONAL WEATHER SERVICE AND LOCAL OFFICIALS
WILL CONTINUE TO CLOSELY MONITOR THIS SITUATION.

&&

.PREV DISCUSSION...
/ISSUED 420 AM MST TUE JAN 4 2011/

TODAY THROUGH THURSDAY...MID-HIGH LEVEL CLOUDS WILL CONTINUE TO
MOVE OVERHEAD AS SHORTWAVE ENERGY MOVES THROUGH THE REGION THIS
MORNING. THERE WILL BE SOME CLEARING THIS AFTERNOON BEFORE OUR
NEXT STRONGER SHORTWAVE ARRIVES WEDNESDAY AND TEMPERATURES WILL
CONTINUE TO CLIMB TO AROUND SEASONAL AVERAGES. WINDS WILL REMAIN
GUSTY ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS BOTH
TODAY AND WEDNESDAY WITH GUSTS UP TO 50 MPH POSSIBLE. LOCALIZED
HIGHER WIND GUSTS THROUGH FAVORED MOUNTAIN PASSES AND CANYONS MAY
STILL BE POSSIBLE. DEBATED A HIGH WIND WATCH OR WARNING...HOWEVER
HELD OFF AS WIND DIRECTION REMAINS MORE NORTHWESTERLY AND PARALLEL
TO THE CONTINENTAL DIVIDE. WITH MOISTURE TO CONTINUING TO MOVE
OVER A WEAKENING UPPER-LEVEL RIDGE WILL KEEP CONTINUED CHANCES OF
SNOW ALONG THE CONTINENTAL DIVIDE AND HAVE THUS INCREASED POPS FOR
THIS AREA. ON WEDNESDAY...A STRONGER SHORTWAVE WILL INCREASE
PRECIPITATION CHANCES ACROSS A WIDER AREA WITH LIKELY POPS IN THE
MOUNTAINS AND SLIGHT CHANCE TO CHANCE POPS OVER THE SOUTHWEST
MONTANA VALLEYS AND PARTS OF CENTRAL MONTANA. THIS WAVE WILL
ALLOW THE UPPER-LEVEL RIDGE THAT HAS REMAINED OVER THE PACIFIC
NORTHWEST TO BREAK DOWN AND BECOME MORE ZONAL WEDNESDAY NIGHT.
MODELS SUGGEST SOME WEAK WARM AIR ADVECTION WEDNESDAY NIGHT AND
THURSDAY ALLOWING TEMPERATURES TO CONTINUING RISING WITH CONTINUED
PRECIP CHANCES. AS TEMPERATURES INCREASE...PRECIPITATION TYPE IN
THE PLAINS AND VALLEYS BECOMES A LITTLE MORE TRICKY WITH RAIN AND
SNOW POSSIBLE OVER THE NORTH-CENTRAL PLAINS ON WEDNESDAY. LIGHT
SNOW IS EXPECTED OVER SOUTHWEST MONTANA WITH LITTLE SNOW
ACCUMULATION EXPECTED AS QPF AMOUNTS STAY FAIRLY LIGHT. THERE AREA
ALSO HINTS OF SOME VERY LIGHT FREEZING RAIN OR DRIZZLE THURSDAY
MORNING OVER THE NORTH-CENTRAL PLAINS AND EVEN THE SOUTHWEST
VALLEYS AS TEMPS RISE. SOUNDINGS INDICATE A DECENT LEVEL OF DRIER AIR
TOWARDS THE SURFACE WITH DECENT MOISTURE ALOFT SO SOME PRECIP MAY
EVAPORATE BEFORE REACHING THE GROUND SO HAVE LOW CONFIDENCE THAT
THERE WILL ACTUALLY BE FREEZING PRECIPITATION BUT KEPT SLIGHT
CHANCES FOR THURSDAY MORNING. HIGHS ON WEDNESDAY AND THURSDAY
WILL BE ABOVE SEASONAL AVERAGES. MLS

THURSDAY NIGHT THROUGH TUESDAY...THE PERIOD WILL BEGIN WITH AN
UPPER LEVEL HIGH PRESSURE RIDGE IN PLACE OVER THE WESTERN US. A
SHORTWAVE WILL MOVE ACROSS THE TOP OF THIS RIDGE AND MOVE INTO
ALBERTA THURSDAY NIGHT. THIS WILL KEEP A STRONG SURFACE PRESSURE
GRADIENT ACROSS THE LEE OF THE ROCKIES AND STRONG...GUSTY WINDS
WILL LAST INTO FRIDAY AFTERNOON. DOWNSLOPE SHOULD KEEP THE CHANCE
OF PRECIP LOW ALTHOUGH FORECASTED SOUNDINGS SHOW THE POSSIBILITY
OF THIS PRECIP FALLING AS FREEZING RAIN. A LOW PRESSURE TROF WILL
BE MOVING OVER THE WEST COAST FRIDAY AND MOISTURE AHEAD OF THIS
SYSTEM WILL BE OVER THE ROCKIES DURING THE DAY. MOISTURE WILL
INCREASE ACROSS THE ZONES FRIDAY NIGHT AS THE LOW PRESSURE TROF
MOVES ACROSS THE PACIFIC NORTHWEST. WIDESPREAD SNOW WILL DEVELOP
BUT ACCUMULATIONS IN MOST AREAS AT THIS POINT WILL GENERALLY BE
LOW. THE WESTERN MOUNTAINS...HOWEVER...COULD BEGIN TO SEE
SIGNIFICANT ACCUMULATIONS. AN ARCTIC COLD FRONT WILL MOVE ACROSS
THE BORDER LATE FRIDAY NIGHT AND EARLY SATURDAY MORNING...THE
ECMWF IS PERHAPS 6 HOURS FASTER THAN THE GFS WHICH BRINGS THE
FRONT THROUGH GTF BETWEEN 12Z-18Z SAT. MAX TEMPS ACROSS THE
NORTHERN AND CENTRAL ZONES WILL OCCUR EARLY BEFORE THE FRONTAL
PASSAGE. SNOW AND STRONG...GUSTY WINDS WILL MOVE SOUTH ALONG WITH
THE FRONT AND MOVE INTO SOUTHWEST MONTANA BY LATE AFTERNOON.
TEMPERATURES ACROSS THE ZONES WILL BE FALLING DURING SATURDAY AND
COLD TEMPERATURES WILL HAVE SPREAD ACROSS THE ZONES BY SUNDAY. THE
VERY MOIST CONDITIONS...COLD TEMPS...AND STRONG UPSLOPE FLOW WILL
LIKELY CAUSE WINTER STORM CONDITIONS ACROSS THE CWA. ALONG WITH
THE HEAVY SNOWFALL...STRONG WINDS WILL CAUSE WIDESPREAD AREAS OF
BLOWING AND DRIFTING SNOW WITH POSSIBLE WHITEOUT CONDITIONS. WINDS
AND UPSLOPE FLOW WILL WEAKEN BY SUNDAY AND SNOW SHOULD DIMINISH AS
THE COLD...DRY AIRMASS MOVES OVER THE ZONES. UNSETTLED NORTHWEST
FLOW WILL BE IN PLACE AGAIN BY MONDAY AND...ALTHOUGH HIGH PRESSURE
WILL BE BUILDING...SNOW SHOWERS WILL CONTINUE ACROSS THE CWA.
ZELZER

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  32  26  38  29 /  10  10  20  20
CTB  29  22  35  26 /  10  10  20  10
HLN  26  19  35  21 /  10  10  20  20
BZN  25  10  31  14 /  10  10  20  20
WEY  15   6  19  10 /  30  40  50  30
DLN  23  13  31  19 /  10  10  40  20
HVR  24  13  34  16 /  10  10  10  10
LWT  30  20  35  25 /  10  10  20  20

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
AIR STAGNATION ADVISORY UNTIL 6 PM MST THIS EVENING FOR THE
HELENA VALLEY INCLUDING THE CITY OF HELENA.

FLASH FLOOD WATCH THROUGH LATE TONIGHT MADISON.

&&

SHORT TERM...SUK
LONG TERM...ZELZER
AVIATION...GUSTAFSON

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jan 4, 2:35 PM MST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
235 PM MST TUE JAN 4 2011

MTZ015-055-052145-
MADISON-GALLATIN-
235 PM MST TUE JAN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLOOD WARNING IS IN EFFECT UNTIL FURTHER NOTICE FOR THE
GALLATIN RIVER NEAR LOGAN DUE TO AN ICE JAM.

FLOOD WARNING AND FLASH FLOOD WATCH DUE TO AN ICE JAM ALONG THE
BEAVERHEAD RIVER AT TWIN BRIDGES

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AN ARCTIC COLD FRONT WITH ABUNDANT PACIFIC MOISTURE IS EXPECTED
TO BRING WIDESPREAD SNOW AND BITTERLY COLD TEMPERATURES TO THE
REGION LATER IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ014-052145-
CENTRAL AND SOUTHERN LEWIS AND CLARK-
235 PM MST TUE JAN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN AIR STAGNATION ADVISORY IS IN EFFECT FOR THE HELENA VALLEY
UNTIL 6 PM MST TUESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AN ARCTIC COLD FRONT WITH ABUNDANT PACIFIC MOISTURE IS EXPECTED
TO BRING WIDESPREAD SNOW AND BITTERLY COLD TEMPERATURES TO THE
REGION LATER IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ009-010-048-052145-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
235 PM MST TUE JAN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A LOW PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A HIGH WIND WATCH IS IN EFFECT FOR WINSD IN EXCESSOF 40 MPH WITH
WIND GUSTS IN EXCESS OF 65 MPH POSSIBLE THURSDAY.

AN ARCTIC COLD FRONT WITH ABUNDANT PACIFIC MOISTURE IS EXPECTED
TO BRING WIDESPREAD SNOW AND BITTERLY COLD TEMPERATURES TO THE
REGION LATER IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-011>013-044>047-049>054-052145-
BEAVERHEAD-HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-
BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-
MEAGHER-
235 PM MST TUE JAN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AN ARCTIC COLD FRONT WITH ABUNDANT PACIFIC MOISTURE IS EXPECTED
TO BRING WIDESPREAD SNOW AND BITTERLY COLD TEMPERATURES TO THE
REGION LATER IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 4, 4:44 AM MSTAreal Flood WarningTFXMadison3 days
Jan 4, 4:59 AM MSTFlash Flood WatchTFX33 hr

Nearby

High Wind Watches in Montana, 2011Every high wind watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.